Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suggest treatment for having a splash of glutaraldehyde onto right eye

User rating for this question
Excellent
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
Last Thursday i splashed about 3cc of gluteraldehyde on my right eye. i flushed about 5-10 minutes at the eye wash area, 20 cc of saline water. went to an ophthalmologist said I should be fine and just to do dry eye drops. today I woke up with an irritated eye. can this cause pink eye or is it really just irritated and should I start antibiotics?
Posted Wed, 27 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 1 hour later
Brief Answer:
You need to start antibiotic eye drops.

Detailed Answer:
Hello
Welcome to Health care magic.

I am Dr. DADAPEER K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you had a splash of glutaraldehyde onto right eye. You had flushed it with saline and using artificial tears eye drops.

The presence of pink eye indicates presence of infection. You need to use antibiotic eye drops for treatment for the same.

Along with artificial tears eye drops you need to use antibiotic eye drops to prevent/ treat infection of the eye.

Hope I have answered your question and the information is helpful to you.

Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor